# SDR DALA2015030301978

- Difficulty date: March 2, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STR 31R BETWEEN FRAME 65 AND FRAME 66 IN BULK CARGO COMPARTMENT NT.  SSI 534144.  REPLACED STR 31R BETWEEN FR 65 TO FR66 IN BULK CARGO COMPARTMENT IAW SRM 51-72-11 AND DWG D53480505 AND D53470250.
